Anybody had a redness at the site of injection after using Menopur/Bravelle? - IVF.ca Forums

Jump to content







Photo

Anybody had a redness at the site of injection after using Menopur/Bravelle?

Posted by Natalia73 , 10 March 2012 · 3700 views

Anybody had a redness at the site of injection after using Menopur/Bravelle? I started my injections yesterday and all those injections sites are red now in diameter of 1 inch. I don\t remember whether I had that my previous cycle. Vary worried.Is it normal? No infection?




I would always get a red welt about the size you are describing when I used Menopur/Bravelle and sometimes it would last into the next day (and itch). I never called the clinic since I thought it was normal and it didn't affect my cycles...it just add to my "pincushion" look. All the best on your cycle!
yup! told it was normal.
thank you very much! I was so scared! Big relief! Ladies are awesome!!
It's normal. I did find that icing the area for at least 2 minutes before injecting did help cut down on it a little bit. Best of luck!!
I had the same thing with repronex which is a similar drug to those two. My clinic advised me I could try taking a benedryl one hour prior to doing the injection.
I had the same thing with Repronex too. I used the Benedryl topical spray, and it worked like a charm.
Yes, I had it too and I took nothing for it.
Best of luck with your cycle!
yes, I get red sometimes.

1 user(s) viewing

0 members, 1 guests, 0 anonymous users

Search My Blog

My Friends' Blogs

Categories

Latest Visitors

  • Photo
    TTC_2020
    10 Aug 2020 - 18:08
  • Photo
    OuttaControl
    08 Jun 2018 - 22:44
  • Photo
    Jam123
    22 May 2018 - 09:57
  • Photo
    BLAbaby2018
    07 May 2018 - 02:21
  • Photo
    AnneJ
    18 Apr 2018 - 14:09